Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 45, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 5, 2019, 1:05 PM EDT for Pender County, North Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2019, 1:05 PM EDT (17:05 UTC)
- Expired
- Sep 5, 2019, 1:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pender County, NC
The radar
The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 1:18 PM EDT | TORNADO | 5 Ne Burgaw, NC | EF0/70MPH TREE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 4:20 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
131
WFUS52 KILM 051705
TORILM
NCC141-051730-
/O.NEW.KILM.TO.W.0045.190905T1705Z-190905T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
105 PM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Pender County in southeastern North Carolina...
* Until 130 PM EDT.
* At 104 PM EDT, a severe thunderstorm capable of producing a
tornado was located in the Holly Shelter Gameland, or 11 miles
east of Burgaw, moving northwest at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This dangerous storm will be near...
White Stocking around 110 PM EDT.
Murray Town around 115 PM EDT.
Willard and Penderlea around 125 PM EDT.
Other locations impacted by this tornadic thunderstorm include Watha.
This includes Interstate 40 between mile markers 388 and 396.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3452 7768 3468 7815 3471 7811 3472 7811
3473 7810 3472 7805 3473 7801 3472 7799
3471 7798 3472 7796 3472 7780 3458 7763
TIME...MOT...LOC 1704Z 124DEG 40KT 3459 7773
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TRA2 follow-up statements
569
WWUS52 KILM 051714
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
114 PM EDT Thu Sep 5 2019
NCC141-051730-
/O.CON.KILM.TO.W.0045.000000T0000Z-190905T1730Z/
Pender NC-
114 PM EDT Thu Sep 5 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR NORTHERN
PENDER COUNTY...
At 114 PM EDT, a severe thunderstorm capable of producing a tornado
was located over White Stocking, or 8 miles northeast of Burgaw,
moving northwest at 40 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Murray Town around 120 PM EDT.
Willard and Penderlea around 130 PM EDT.
Other locations impacted by this tornadic thunderstorm include Watha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3456 7779 3468 7814 3471 7810 3472 7810
3473 7809 3472 7805 3472 7804 3473 7801
3472 7799 3471 7798 3471 7797 3472 7795
3472 7783 3463 7773
TIME...MOT...LOC 1714Z 122DEG 36KT 3461 7780
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TRA276
WWUS52 KILM 051731
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
131 PM EDT Thu Sep 5 2019
NCC141-051740-
/O.EXP.KILM.TO.W.0045.000000T0000Z-190905T1730Z/
Pender NC-
131 PM EDT Thu Sep 5 2019
...THE TORNADO WARNING FOR NORTHERN PENDER COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 PM EDT for southeastern
North Carolina.
Remember, a Tornado Warning still remains in effect for southwestern
Pender County.
LAT...LON 3456 7779 3468 7814 3471 7810 3472 7810
3473 7809 3472 7805 3472 7804 3473 7801
3472 7799 3471 7798 3471 7797 3472 7795
3472 7783 3463 7773
TIME...MOT...LOC 1730Z 124DEG 40KT 3470 7796
$$
TRAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 5, 11:44 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 5, 11:44 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1144 AM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian will pass east of the area late tonight before
accelerating to the northeast Friday. Dry weather is expected
for the weekend. A cold front may cross the area early to middle
of next week.
&&
.UPDATE...
925-850 mb helicity to remain elevated near the coast from
Horry county northward through morning, shifting north of Cape
Fear into afternoon. This to sustain isolated marine tornadoes,
capable of moving onshore, with 50-60 knots of ENE-NE wind at
2000 feet much of today. No significant forecast changes needed
to the morning updates.
&&
.NEAR TERM /THROUGH FRIDAY/...
The worst conditions associated With Dorian will occur late
this afternoon thru this evening and partially into the pre-dawn
Fri hours. The synoptic mid-level amplifying trof diving
southeast from the Upper Midwest, will force Dorian to
accelerate to the north this morning, and to the northeast later
this afternoon thru tonight and Fri. The veering to the
northeast will be the next critical element to Dorian's track. A
late turn to the northeast would spell a worse case scenario
with the possibility of Dorian's eye traversing the immediate
coast. At this time, model consensus keeps the eye over the
adjacent Atl waters, just beyond the local coastal waters. The
QPF has been updated with the difference from the previous QPF
showed slightly hier rainfall along and west of the I-95
corridor. This a result of Dorian's slight expansion of it's
wind and it's pcpn fields. Max temps today will likely stay in
the 70s with a few low 80s possible. If enough dry air is
entrained after Dorian's passage, this could result in a few
locations dropping into the upper 60s for tonights lows.
&&
.SHORT TERM /FRIDAY NIGHT/...
Mid-level trough responsible for shuffling Dorian northeast on Fri
lingers over the East coast through Sat before shifting east. Flat
flow aloft late Sat and Sat night will prevent any real reduction in
deep dry air across the area in the wake of Dorian, keeping the
forecast area rain free. In fact very little in the way of cloud
cover will be found across the region. Temperatures will run above
climo with northwest winds adding a bit of downslope component to
highs Sat.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture Sun/Mon will limit storm chances.
Increasing deep moisture Tue/Wed, as a backdoor cold front slips
into the area, will lead to an increase in storm coverage. Lack of
forcing means the bulk of the convection will be diurnally driven
with storms weakening around sunset.
-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.
-Temperatures above climo Sun/Mon will be near climo Tue/Wed.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
Hurricane Dorian is approaching with tropical/hurricane conditions
expected. Winds will increase throughout the day, peaking this
evening with hurricane gusts. Winds will shift to the northwest late
tonight as the storms begins to pull away.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
Dorian's track will govern the area winds across the local
waters. The eye may at times partially track across the 20 nm
mark. Which would mean a partial of it's eye wall affecting the
area waters. See the latest online graphics and text devoted to
Dorian for specific winds and speeds at 1 hour increments. With
the eye staying along or just east of the 20 nm mark, winds will
back in time, ie. East to Northeast this afternoon, Northeast to
North this evening, and to Northwest late this evening and
overnight...signifying Dorian's eye has passed by. Windspeeds
will be strong tropical force with hurricane force in the bands
surrounding the eye wall. Significant seas will likely peak at
triple to quadruple overhead and possibly push 30 ft before all
is said and done. Shallow bathymetry areas like Frying Pan
Shoals, will limit significant seas. The outer and eventual
inner rainbands of Dorian will have the potential to produce
less than 1 nm visibility in heavy rain at times and also the
possibility of waterspouts given the increased low-level
helicity.
Offshore flow in the wake of Dorian will gradually veer to north-
northeast late Fri night into Sat. Weak gradient will allow the sea
breeze to become a more dominant feature over the weekend. Approach
of backdoor cold front next week enhances light onshore flow with
speeds increasing to 10 to 15 kt Mon. Seas 4 to 6 ft Fri night drop
under 4 ft by Sat with west-southwest wind wave being replaced by
east-southeast wind wave for Sun and Mon.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight after midnight. As Dorian
exits the area early Friday, strong offshore winds will produce
blowout tides especially during low tide Fri morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
Storm Surge Warning for SCZ054-056.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
High Rip Current Risk until 8 PM EDT this evening for SCZ054-
056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108-110.
High Rip Current Risk until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...MJC
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...43
MARINE...DCH/III TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Sep 5, 11:04 AM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Wilmington NC 1104 AM EDT Thu Sep 5 2019 AMZ250-252-254-256-061515- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1104 AM EDT Thu Sep 5 2019 ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-SCZ017-023-024-032-039-061515- Robeson-Marlboro-Darlington-Dillon-Florence-Williamsburg- 1104 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ110-SCZ054-056-061515- Coastal Brunswick-Coastal Horry-Coastal Georgetown- 1104 AM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. High Surf Advisory. Beach Hazards Statement. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ096-099-SCZ033-061515- Bladen-Columbus-Marion- 1104 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-061515- Inland New Hanover-Inland Brunswick- 1104 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-061515- Coastal Pender-Coastal New Hanover- 1104 AM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. High Surf Advisory. Beach Hazards Statement. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-061515- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 1104 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 10:52 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1052 AM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TORNADO KELLY 34.46N 78.32W
09/05/2019 BLADEN NC EMERGENCY MNGR
EM REPORTS WIND DAMAGE AT THE KELLY MUSEUM ON NATMORE
RD
&&
EVENT NUMBER ILM1900167
OLIVALocal storm report, Sep 5, 12:11 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1211 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TORNADO 1 S MYRTLE GROVE 34.10N 77.89W
09/05/2019 NEW HANOVER NC SOCIAL MEDIA
MULTIPLE TREES DOWN ON MYRTLE GROVE RD NEAR GROVE POINT
RD FROM TORNADO EARLY THIS MORNING.
&&
EVENT NUMBER ILM1900168
OLIVALocal storm report, Sep 5, 12:16 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1216 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TORNADO 5 ESE CURRIE 34.44N 78.01W
09/05/2019 PENDER NC AMATEUR RADIO
HAM RADIO OPERATOR CONFIRMED TORNADO ON THE GROUND AT
12:10PM LONG CREEK RD 9 MILES SOUTH OF BURGAW
&&
EVENT NUMBER ILM1900169
OLIVALocal storm report, Sep 5, 12:34 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1234 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TORNADO 1 NNE BAYSHORE 34.31N 77.78W
09/05/2019 NEW HANOVER NC SOCIAL MEDIA
SHINGLES TORN AND TREES SNAPPED ON HIGHWAY 17 NEAR
SCOTTS HILL.
&&
EVENT NUMBER ILM1900170
OLIVALocal storm report, Sep 5, 1:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
103 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD CASTLE HAYNE 34.35N 77.90W
09/05/2019 NEW HANOVER NC AMATEUR RADIO
SEVERE FLOODING IN CASTLE HAYNE ON HIGHWAY 117 IN FRONT
OF THE IGA - WATER 2 FEET DEEP
&&
EVENT NUMBER ILM1900171
OLIVALocal storm report, Sep 5, 1:05 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
105 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM COASTAL FLOOD 1 NNE PAWLEY'S ISLAND 33.43N 79.12W
09/05/2019 GEORGETOWN SC MEDIA
MEDIA REPORTS TWO DUNES COMPROMISED ON PAWLEY'S ISLAND
AND THE ROADWAY IS FLOODED WITH ANKLE TO KNEE DEEP WATER
STILL RISING
&&
EVENT NUMBER ILM1900172
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 2:03 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 2:17 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 2:29 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:39 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 2:42 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 2:44 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:07 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 5, 3:09 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 3:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:28 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 3:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:55 AM EDT | Special Marine Warning | ILM | 35 min | |
| Sep 5, 3:56 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:12 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 5, 4:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:38 AM EDT | Tornado Warning | ILM | Brunswick | 37 min |
| Sep 5, 4:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 4:43 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 4:51 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:02 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 5:09 AM EDT | Special Marine Warning | ILM | 82 min | |
| Sep 5, 5:09 AM EDT | Tornado Warning | ILM | Brunswick | 36 min |
| Sep 5, 5:11 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 5, 5:22 AM EDT | Special Marine Warning | ILM | 68 min | |
| Sep 5, 5:33 AM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 5, 5:36 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:38 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 52 min |
| Sep 5, 5:45 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 45 min |
| Sep 5, 6:02 AM EDT | Special Marine Warning | ILM | 17 min | |
| Sep 5, 6:04 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 41 min |
| Sep 5, 6:07 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 38 min |
| Sep 5, 6:14 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 6:23 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 37 min |
| Sep 5, 6:30 AM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 5, 6:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 43 min |
| Sep 5, 6:50 AM EDT | Special Marine Warning | ILM | 25 min | |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 39 min |
| Sep 5, 6:53 AM EDT | Tornado Warning | ILM | Columbus | 32 min |
| Sep 5, 6:59 AM EDT | Tornado Warning | ILM | Bladen, Brunswick, Pender | 46 min |
| Sep 5, 7:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 7:13 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 47 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 50 min |
| Sep 5, 7:27 AM EDT | Tornado Warning | ILM | Bladen, Pender | 32 min |
| Sep 5, 7:47 AM EDT | Tornado Warning | ILM | Pender | 28 min |
| Sep 5, 8:05 AM EDT | Special Marine Warning | ILM | 55 min | |
| Sep 5, 9:33 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Robeson | 21 days |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 114 min |
| Sep 5, 10:42 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 33 min |
| Sep 5, 11:31 AM EDT | Special Marine Warning | ILM | 14 min | |
| Sep 5, 11:44 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 46 min |
| Sep 5, 12:04 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Sep 5, 12:13 PM EDT | Tornado Warning | ILM | Bladen, Pender | 29 min |
| Sep 5, 12:17 PM EDT | Special Marine Warning | ILM | 43 min | |
| Sep 5, 1:10 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 35 min |
| Sep 5, 5:24 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 6 hr |
| Sep 5, 6:37 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 6 hr |
| Sep 5, 7:57 PM EDT | Beach Hazards Statement | ILM | Brunswick, New Hanover, Pender | 9 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 21 hr |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.